# SDR DALA2022010600100

- Difficulty date: December 29, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA DEFORMED. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA AMDS CARD 2561-4001-LF RII. (2068720)
